# SDR AUS20020356

- Difficulty date: April 12, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Piper PA-28-236
- Engine: Lyc O540J3A5
- Propeller: Hartzl HCF2YR1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C32303
- Condition: Misrepaired
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB HAD BEEN MACHINED IN THE AREA OF THE PRELOAD PLATE SHELF TO REMOVE DAMAGE CAUSED BY A GROUND STRIKE. MACHINING INTHIS AREA IS NOT APPROVED BY THE MANUFACTURER. UNAPPROVED REPAIR. PERSONNEL/MAINTENANCE ERROR.
